# SDR 96ZZZX4371

- Difficulty date: August 24, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N30230
- Make and model: Piper PA-28-181
- Aircraft serial: 287990088
- Engine: Lyc O360A4M
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Cracked
- Location: Spark Plug Hole
- Stage of operation: NR
- Nature of condition: E, R
- Precautionary procedure: A

## Discrepancy

CYLINDER CRACKED FROM TOP SPARK PLUG HOLE AROUND SIDE TO BOTTOM SPARK PLUG HOLE.  AIRCRAFT LANDED SAFELY WITHOUT FURTHER PROBLEMS (LOSS OF RPM).  ENGINE TT, 2,601.4 HOURS.  TSMOH:  607.7 HOURS.  SUBMITTER STATED THIS IS THE THIRD CRACKED CYLINDER ON THIS AIRCRAFT SINCE OVERHAUL.
